# SDR VTZA990080

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Harness Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7196 - ROA-IAD - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TTL AND EGT FLUCTUATION.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 45562, MEL 76-2.  MAINTENANCE CLOSED DMI 45562 BY REPAIRING WIRE ON SOFT HARNESS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
